# SDR HN6R0000152

- Difficulty date: June 25, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N932NU
- Make and model: Boeing 737-400
- Aircraft serial: 25248
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION EXHIBITS CRACK INDICATION IN FRAME AT BS 663.75, STR 2, RT FORWARD AND AFT HOLES.  CAUSE UNKNOWN.  REPAIRED FRAME PER SB.
